# SDR SWIA202161841

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE IS CORRODED      (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED CORRODED FS 280 FLOOR SUPPORT ANGLE BETWEEN RBL12 AND LBL 12 WITH NEW FLOOR SUPPORT ANGLE REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWG# CC670-34010 REV K. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
